Bogomolny Yang-Mills-Higgs solutions in (2+1) anti-de Sitter space

Ioannidou, Theodora. (2002) Bogomolny Yang-Mills-Higgs solutions in (2+1) anti-de Sitter space. Nonlinearity, 15 (5). pp. 1489-1497. ISSN 0951-7715. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

This paper investigates an integrable system which is related to hyperbolic monopoles, i.e. the Bogomolny Yang-Mills-Higgs equations in (2 + 1) anti-de Sitter space which are integrable and whose-solutions can be obtained using analytical methods. In particular, families of soliton solutions have been constructed explicitly and their dynamics has been investigated in some detail.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Judith Broom
Date Deposited: 24 Sep 2008 13:33
Last Modified: 09 Apr 2014 15:57
Resource URI: http://kar.kent.ac.uk/id/eprint/10479 (The current URI for this page, for reference purposes)
  • Depositors only (login required):